# SDR C2XA03CL137

- Difficulty date: August 5, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT FLIGHT NR 2223 THE CREW REPORTED NR 1 FLOOR PROXIMITY STRIP INOP.  MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT INVERTER,OPERATIONAL CHECKS WERE GOOD.
